If anything, I've gotten worse since I started taking my prescription for Bupropion (but not that much worse). I understand that one has to be patient in this situation, but it reeeeeeally sucks when you're in perpetual emotional pain.
Ray it is completely normal to feel worse the first week to a month after you start your medicine it's 1 of the side effects. it sucks I know but like I always say we always feel worse in order to feel better especially on antidepressants. Give it time to get into your system.
Yes, it really sucks and it's really normal. You've been dealt a bad hand. Hang in there and you'll know in a few weeks if this drug works for you. I understand how bad the pain can get. Take a walk or do an activity to distract you and pass some time. Do anything that helps. Keep distracted by activity, even TV if that works. Better times are coming.
Ray AP19: one good thing your not feeling the side effect of the Wellbutrin at this point and even another week you should start to feel something for the better or I would call the Doctor. The good thing about Wellbutrin is it kick's in faster than some of the other meds because its in another class of anti depressants Hang in there my friend and know you are not alone hope you well be feeling much better soon.This is the hardest part.Chuck1957
After reading more on the bupropion it does say if feeling worse contact the Doctor The doctor can increase the dose after just 4 days. And one other thing it does say if you take it with food it can increase and help with more getting in your system.IF i were you I would call the doctor tomorrow and let them know that it is doing nothing and you feel worse to a point ever since you started it..good luck please post and let us know all is good..We have all been there and know what your going through my friend. again have a good evening and it's not to early to check back with the doctor. Chuck1957
Chuck's advise is great - but in general, Bupropion will increase your brains ability to use the neurochemical dopamine, which is the one that makes you feel happy, even elated - and it's one of the only antidepressants that can do this, so it's a really unique antidepressant - a REALLY good one, and I wish more people didn't spend decades trying the SSRIs unsuccessfully before giving one like this a try.
Yes, you already know that it takes a few weeks, but if you should feel so low that you are feeling Sui., call the Dr. STAT. I think I personally remember feeling a low dip and then it climbed high and stayed there for years before leveling out then dropping down again, at which point we needed to do a dosage adjustment. Best of luck. :-)
The effects were (for me) subtle and took a long time to kick in. Don't even think about asking to try something else for 6 to 8 weeks. In addition I think it might be useful to start a journal to jot down what your feeling and good vrs bad or awful days. I thought that the meds didn't do anything but people around me saw a good change and there were a few obvious things like cuticle biting that stopped totally. *Which is also how I can tell the dose is wrong or I'm forgetting to take it.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2014 • 6 answers
Posted 20 Jan 2015 • 1 answer
Posted 14 Mar 2015 • 3 answers
Posted 14 Jun 2016 • 4 answers
Posted 13 Dec 2016 • 4 answers